Ugh to side effects!

Okay. So the side effects of this new antidepressant are not so much fun.

I feel like I’m starving all of the time.

Like literally all I want to do is eat.

I am not a fan.

Hopefully, that goes away soon, otherwise I’m going to have to stock my fridge with celery sticks.

Seriously though. It’s not good.

It kind of upsets my digestive system as well, so that combination is not really the best.

I’m sort of holding out hope that it’s temporary, but we’ll see I guess.

If it helps my mood, I mean, what kind of trade off is that?

I don’t know.

I’m starting to feel really defeated.

Image from Pexels.

2 thoughts on “Ugh to side effects!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s